# SDR ASOA201101527

- Difficulty date: August 3, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FLOOR SUPPORT ANGLE HAS LIGHT CORROSION FROM LBL 27- LBL 45. COMPLETED CORROSION PREVENTION AND CONTROL PROGRAM IAW SRM 51-21-00.  FOUND CORROSION TO BE PITTED AT AND AROUND FASTENER HOLES.  AREA FOUND OUT OF LIMITS IAW SRM 51-21-06.   ACCOMPLISHED STEP 1 OF REO 601R-53-61-4166.  MAX MAT LOSS .005.   PERFORMED EDDY CURRENT OF FLOOR SUPPORT REPAIR IAW NDTM 51-20-06.  NO INDICATIONS NOTED.   ACCOMPLISHED STEPS 2, 4, 5 AND 6 OF REO 601R-53-61-4166.
